# SDR ASAA2023020941904

- Difficulty date: February 9, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,602 hours, 17,294 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 010494
- Condition: Failed
- Location: E/E Bay, E5-2
- Part time: 23,816 hours, 7,421 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED ON CLIMB OUT (VTK & MAP) RECOVERED IN 5 MIN. GROUNDED - YES. REPLACED FMC #2 PER B737-800 AMM 34-61-02-401, VERIFIED LDDB-557362-004, ADDB-ASA1007A, OPS-559775-001, OPC-BCG01T-62, MEDB- BCG-01T-A0 SOFTWARE INSTALLED. FMC SWITCH PLACED INTO NORMAL POSITION.
